Action of generalized symmetric groups on symmetric and exterior powers of their natural representations. / O'Donovan, William.

In: COMMUNICATIONS IN ALGEBRA, Vol. 45, No. 3, 2017, p. 1314-1322.

Research output: Contribution to journalArticle

Published

Standard

Action of generalized symmetric groups on symmetric and exterior powers of their natural representations. / O'Donovan, William.

In: COMMUNICATIONS IN ALGEBRA, Vol. 45, No. 3, 2017, p. 1314-1322.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

BibTeX

@article{c56bc5d412894c1c810a3f0eaa8d7720,
title = "Action of generalized symmetric groups on symmetric and exterior powers of their natural representations",
abstract = "We establish upper and lower bounds on the dimension of the space spanned by the symmetric powers of the natural character of generalized symmetric groups. We adapt the methods of Savitt and Stanley to obtain bounds both over the complex numbers and in prime characteristic.",
author = "William O'Donovan",
year = "2017",
doi = "10.1080/00927872.2016.1177827",
language = "English",
volume = "45",
pages = "1314--1322",
journal = "COMMUNICATIONS IN ALGEBRA",
issn = "0092-7872",
publisher = "Taylor and Francis Ltd.",
number = "3",

}

RIS

TY - JOUR

T1 - Action of generalized symmetric groups on symmetric and exterior powers of their natural representations

AU - O'Donovan, William

PY - 2017

Y1 - 2017

N2 - We establish upper and lower bounds on the dimension of the space spanned by the symmetric powers of the natural character of generalized symmetric groups. We adapt the methods of Savitt and Stanley to obtain bounds both over the complex numbers and in prime characteristic.

AB - We establish upper and lower bounds on the dimension of the space spanned by the symmetric powers of the natural character of generalized symmetric groups. We adapt the methods of Savitt and Stanley to obtain bounds both over the complex numbers and in prime characteristic.

U2 - 10.1080/00927872.2016.1177827

DO - 10.1080/00927872.2016.1177827

M3 - Article

VL - 45

SP - 1314

EP - 1322

JO - COMMUNICATIONS IN ALGEBRA

JF - COMMUNICATIONS IN ALGEBRA

SN - 0092-7872

IS - 3

ER -